# SDR UPS98828174

- Difficulty date: November 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N803UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46073
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-N/A, THE EMER LIGHT OVER THE COCKPIT DOOR WILL NOT COME ON WHEN TESTED.  FOUND BROKEN WIRE AT BATT PACK BUSS TERMINAL NR 2.  REPAIRED WIRE AND EMER LIGHTS, OPERATED NORMAL.
